# SDR FDEA202308231478

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 32,617 hours, 18,588 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

A/C CAME INTO BLOCKS WITH RAT DEPLOYED. BOTH  HANDLES IN COCKPIT HAVE COPPER WIRE STILL  INSTALLED.
